MAUDE Adverse Event Report: K2M, INC. FIXED SCREW, SELF-TAPPING; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

K2M, INC. FIXED SCREW, SELF-TAPPING; SIZE Ø4.0X16 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 8801-14016CA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised to address four fractured ozark fixed self-tapping screws.Fragments of the fractured screws remain in the patient's vertebral bodies as the surgeon was unable to remove them.This report captures the fourth of four screws.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.H3 other text : no product returned.
 
Event or Problem Description

Brand Name
FIXED SCREW, SELF-TAPPING; SIZE Ø4.0X16 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17375809
Report Number3004774118-2023-00094
Device Sequence Number20492729
Product Code KWQ
UDI-Device Identifier10888857391857
UDI-Public10888857391857
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8801-14016CA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale
Patient Weight62 KG